Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Posibility of adverse drug interaction due to two potent drugs together - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   if i take warfarin can i take oxyelite pro
Doctor :   hello
Doctor :   i am Dr here
Doctor :   may i know your age and gender please ?
User :   am 37 and am a female
Doctor :   and may i konw for what reason are you on warfarin ?
User :   yeah i have a very very small hole in the top chamber if my heart, but its really small , my heart dr told me i could take this other weight loss stuff i cant remember the name of it but, it made me jittery
Doctor :   well as for now there is no medical data on the dose effects of oxyelite and warfarin . so my personal advice to you would be that you please use it with caution . if you notice an abnormal changes in your body then you would have to stop it immediately
User :   ok.. so if it makes me feel funny and jittery, i should not take it..
Doctor :   also start with a lower dose
Doctor :   yes thats correct ...
User :   yeah i just going to start, with 1 in the morning and 1 in the afternoon,,, and also am going to start takeing fish oil pills, is that good
Doctor :   yeah thats really good for your heart
Doctor :   but most important don't forget that nothing can beat good old exercise
User :   ok yeah the gnc guy told me to take the fish oil pills with the oxyelite, yeah i know i have 3 kids and i work 50hours a week so its hard to get in exercise
Doctor :   well try taking small steps in your life ... like parking your car a little far .. and taking the stairs instead of the lift
Doctor :   they make substantial changes
User :   i do that all ready... thank you so much for the info
Doctor :   your most welcome
Doctor :   take care of your self
User :   ok i will
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor